# SDR HALA2020110900199

- Difficulty date: November 8, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 27,600 hours, 4,313 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Control Unit
- Part number: 43228190003
- Part serial: 04089
- Condition: Defective
- Location: Efis
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS-CAPT'S EFIS PANEL LTS-DIM.  FD/LS/CSTR.  REMOVED AND REPLACED FCU, PER AMM 22-81-12-400-801-A.  TESTS PASSED, OK FOR SERVICE.  UNIT, FLIGHT CO OFF 43-2281-9-0003 04089 ON 43-2281-9-0003 04071.
